# SDR FDEA201309192251

- Difficulty date: September 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 57,000 hours, 21,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 33744
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE RT SIDE EMERGENCY LIGHTS INOPERATIVE DURING TEST.  R & R RT POWER SUPPLY FOR THE  EMERGENCY LIGHTS IAW MM REF 25-22-02.  OP`S CHECKED GOOD.
